Hi, my guess is that your brain needed time to recover... when you started using again, you stopped this process.. don't worry now, keep fighting ...live as healthy as possible now, depression is common and you will feel better with time
Thanks Laurel, I think (I hope ) I was caught up in the process of the withdrawal process??? I forgot I was , if that makes sense .
it makes... from now on, focus solely on your recovery, how to stay out of the pills, how to help this process and never under estimate the mental part...ask for help... you will have good and bad days and the more proactive you are on your recovery, the better..
Thanks again. When this is over I NEVER will touch them again . It's a very scary process that I want no part of ever again . God bless
I had the same thing happen to me Bandog I got off opiates then had surgery on my shoulder was only on the meds for a short amount of time and wasn't taking them around the clock just at night mostly and still went through some withdrawals since I didn't give enough time from my initial use when I started taking meds again for my shoulder but just remember it could be worse.
Thanks heaps , just another day at a time I guess . Time to fight again .